went down but Ifeel tired and sleepy all times since start taken exforge in the morning with empty stomach.
Your body should adjust in time to the lower B/P and you will start to feel back to normal. Fatigue can be a side effect though so if it doesnt seem to be getting better in a few weeks, talk to your Dr about it. Be sure to be careful when rising from sitting to standing. You might get a drop in pressure (called orthostatic hypotension) and it can cause dizziness and even fainting if you stand quickly, so rise slowly and give yourself a minute before you take off walking so that you dont fall.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 1 answer
My daughter takes 50mg a day for Marfans syndrome and now has entered the time for her periods but I
Posted 22 Sep 2009 • 1 answer
Posted 25 Sep 2009 • 1 answer
Posted 22 Aug 2012 • 1 answer
Posted 3 Dec 2015 • 0 answers